# SDR ASOA2013060603773

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,506 hours, 17,505 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK HAS LIGHTNING BURN AT OTBD AFT SKIN EDGE OF FUEL TANK ACCESS PANEL 610AB CUTOUT.   BLENDED BURN ON LT WING LOWER WING PLANK REF SRM 51-12-00.   DETERMINED TO BE OUT OF LIMITS (LIGHTNING STRIKE NOT ALLOWED TO WING PLANK).  ROTO-PEENED RE-WORKED AREA IAW SRM 51-24-11.  RESTORED SURFACE FINISH TO RE-WORKED AREA SRM 51-25-01.   MAJOR REPAIR IAW GMM 5-3.
